Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 51, No. 4, pp. 489-516 (1994)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A Unified Approach to Min-Max Critical Point Theorems

M. Ramos and C. Rebelo

Faculdade de Ciências da Universidade de Lisboa, Departamento de Matemática,
R. Ernesto de Vasconcelos, Bloco C1, 1700 Lisboa - PORTUGAL

Abstract: We present in a unified way some abstract theorems on critical point theory in Banach spaces. The approach is elementary and concentrates on the deformation theorems and on the general min-max principle.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition